# SDR 98ZZZX3334

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Grid, repair station HY1R209K
- Aircraft: N733NM
- Make and model: Beech B300
- Aircraft serial: FL104
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402516
- Condition: Failed
- Location: Cockpit
- Part time: 1,502 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE FLIGHT, THE INSIDE PANE OF THE WINDSHIELD SHATTERED.  THE AIRCRAFT LANDED WITHOUT INCIDENT, AND THE WINDSHIELD WAS REPLACED.  THERE WERE NO NOTED DEFECTS IN THE WINDSHIELD PRIOR TO THE FLIGHT (ONLY THE INSIDE PANE SHATTERED).
